SciELO - Scientific Electronic Library Online

 
vol.29 número3A NEW DEFINITION OF S* CLOSEDNESS IN L-"TOPOLOGICAL SPACESPOLYNOMIAL SETS GENERATED BY e tf(xt)?(yt) índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

SRINIVAS, K. V. R  y  ANASUYA, Y. L. PARTIAL ORDERS IN REGULAR SEMIGROUPS. Proyecciones (Antofagasta) [online]. 2010, vol.29, n.3, pp.193-199. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172010000300003.

First we have obtained equivalent conditions for a regular semigroup and is equivalent to N = N1 It is observed that every regular semigroup is weakly separative and C ? S and on a completely regular semigroup S ? N and S is partial order . It is also obtained that a band (S, .) is normal iff C = N . It is also observed that on a completely regular semigroup (S, .), C = S = N iff (S, .) is locally inverse semigroup and the restriction of C to E(S) is the usual partial order on E(S). Finally it is obtained that, if (S, .) is a normal band of groups then C = S = N .

Palabras clave : Locally inverse semigroup; orthodox semigroup; completely regular semigroup; normal band.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons